Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Wall's surgery obstruction groups for $Z \times G$, for suitable groups $G$


Author: Julius L. Shaneson
Journal: Bull. Amer. Math. Soc. 74 (1968), 467-471
MathSciNet review: 0224102
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. F. T. Farrell, The obstruction to fibering a manifold over S1, thesis, Yale University, 1967.
  • 2. Michel A. Kervaire and John W. Milnor, Groups of homotopy spheres. I, Ann. of Math. (2) 77 (1963), 504–537. MR 0148075
  • 3. C. T. C. Wall, Surgery of non-simply-connected manifolds, Ann. of Math. (2) 84 (1966), 217–276. MR 0212827
  • 4. C. T. C. Wall, Surgery of non-simply-connected manifolds, Ann. of Math. (2) 84 (1966), 217–276. MR 0212827


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-11965-2